MathSciNet Relay Station
MathSciNet bibliographic data
MR1427483 35Q99 (35R60 73B35 73D15 76Q05 78A45)
Ryzhik, Leonid; Papanicolaou, George; Keller, Joseph B. Transport equations for elastic and other waves in random media. Wave Motion 24 (1996), no. 4, 327–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement